Paper Information

Journal:   JOURNAL OF INDUSTRIAL MANAGEMENT   FALL 2009 , Volume 4 , Number 9; Page(s) 47 To 62.
 
Paper: 

OPTIMIZATION OF MULTI RESPONSE PROBLEMS WITH QUALITY ANSWERS REGARDING THE DISTRIBUTION AND PLACE OF THE ANSWERS

 
 
Author(s):  RABANI A., NOORALSANA R.
 
* 
 
Abstract: 

Many designed experiments require the simultaneous optimization of multiple responses. After determining the effective variable in responses and using polynomial regression models to estimate the relations between the answers and control factors, the level of the factors should be determined to make sure that responses are near the desired nominal value and their variability are small. In many cases, the responses are qualitative and should be defined in the form of linguistic terms. In this research a method is proposed to deal with qualitative responses considering both location and distribution effects.

 
Keyword(s): MULTI RESPONSE PROBLEM, DESIRABILITY FUNCTION, MIMETIC ALGORITHM, QUALITATIVE RESPONSE VARIABLES, FUZZY SETS
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 41
 
Latest on Blog
Enter SID Blog